| Catalog Number |
00MLX |
| Medical Device Problem Codes |
Overheating of Device (1437); Smoking (1585)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A facility reported that the mlx 300w xenon lightsource (00mlx) had a burning plastic when used with a non-integra cable during an ear, nose, and throat procedure.They had a concern that the product was overheating, as they were using a cable at ¿max¿ brightness.There were no injuries, deaths, or surgical delays reported.
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
Additional Manufacturer Narrative
The mlx 300w xenon lightsource (00mlx) was returned for evaluation: the device history record (dhr) was not available for review.Failure analysis: the xenon lightsource was received in used condition.Evaluation could not duplicate any issues with this 00mlx unit malfunctioning.Evaluation also identified that the optic cable was not an integra product.The issue with this 00mlx light source overheating could be due to the non-integra optic cable being incompatible with the lightsource.Root cause analysis: the reported complaint was not confirmed.The issue of this 00mlx unit overheating and burning plastic smell could be due to the non-integra optic cable being incompatible with the light source.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h11.Corrected field: g3 'us regulatory awareness date' was inadvertently entered wrong in the initial mdr.It should be 01/26/2026.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h11.Corrected field: g3 'us regulatory awareness date' was inadvertently entered wrong in the initial mdr.It should be 01/26/2025.
Event or Problem Description
N/a.